# SDR DALA2025052904133

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 75,986 hours, 29,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0990214) INTERCOSTAL; STA 291 RBL 41; INTERCOSTAL STA 307 LBL ,STABILIZER STRAPS STA 318 TO STA 328 LBL/RBL 11; STABILIZER STRAP STA 331 AND STA 340 LBL 12 CORROSION.
